# SDR EBVR20130430001

- Difficulty date: April 30, 2013
- Submitted: April 30, 2013
- Operation: General aviation
- Aircraft: N900WK
- Make and model: Amd FALCON900
- Aircraft serial: 057
- Aircraft time: 13,457 hours, 10,786 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Washer
- Condition: Misinstalled
- Location: Nr 6 Slat
- Component: Slat
- Component part number: FGFB144A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OPERATED SLATS, IDENTIFIED NOISE COMING FROM RT OTBD SLAT TRACK NR 6.  REMOVED SLAT PANEL 622BB.  FOUND RAIL NR 6 EXTEND STOP BOLT BACKED OUT AND CONTACTING FWD WING SPAR.  FOUND DAMAGED TO OTBD SLAT.  DURING INVESTIGATION FOUND THAT TAB WASHER WAS INSTALLED CORRECTLY AND THAT TORQUE SEAL WAS APPLIED AND THAT PROPER HARDWARE WAS INSTALLED.  REASON FOR BOLT BACKING OUT IS UNKNOWN.  REMOVED RT OTBD SLAT AND INSTALLED REPAIRED SLAT, COMPLIED WITH RIGGING/ADJUSTMENT, SAFETIED ACTUATOR BOLTS AND SLAT STOPS AND OPS/LEAK CHECKS COMPLIED WITH.
